# SDR 2010FA0000106

- Difficulty date: January 12, 2010
- Submitted: February 5, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: 14525931004
- Condition: Corroded
- Location: Fuselage
- Part time: 23,254 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER DOUBLER FWD PARTITION AT FR 61 CORRODED OUT OF LIMITS.  DOUBLER R & R IAW SRM.
